# SDR SWAA2025072986186

- Difficulty date: June 23, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 58,371 hours, 35,212 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Deteriorated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT B.S.663 VAPOR BARRIER HAS A DETERIORATE INTERIM REPAIR AT APPROXIMATELY LBL 35.  THE LT BS 663 VAPOR BARRIER DETERIORATE INTERIM REPAIR AT APPROXIMATELY LBL 35 HAS BEEN REMOVED AND REPLACED PER SRM 57-10-10-2R-2-A01256 REPAIR 2.
